# SDR SWIA2020080451636

- Difficulty date: July 13, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL SEAT TRACK SEGMENT LOCATED BETWEEN FS559+80 TO FS559+96 AT RBL9 IS CORRODED.   REMOVED & REPLACED SMALL SEAT TRACK LOCATED FS559+80 TO FS559+96 WITH NEW STOCK IAW REO.
